Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Witelski, Thomas P.
and
Bernoff, Andrew J.
2000.
Dynamics of three-dimensional thin film rupture.
Physica D: Nonlinear Phenomena,
Vol. 147,
Issue. 1-2,
p.
155.
Bertozzi, A L
Grün, G
and
Witelski, T P
2001.
Dewetting films: bifurcations and concentrations.
Nonlinearity,
Vol. 14,
Issue. 6,
p.
1569.
Witelski, Thomas P.
2002.
Modern Methods in Scientific Computing and Applications.
p.
451.
Laugesen, R.S.
and
Pugh, M.C.
2002.
Energy Levels of Steady States for Thin-Film-Type Equations.
Journal of Differential Equations,
Vol. 182,
Issue. 2,
p.
377.
Guo, Zongming
and
Li, Xingxiao
2004.
Solutions with isolated point ruptures for a semilinear elliptic equation in R2 with a non-Lipschitz nonlinearity.
Applied Mathematics Letters,
Vol. 17,
Issue. 5,
p.
519.
Li, Ke
Guo, Hongxia
and
Guo, Zongming
2005.
Positive single rupture solutions to a semilinear elliptic equation.
Applied Mathematics Letters,
Vol. 18,
Issue. 10,
p.
1177.
Guo, Zongming
and
Wei, Juncheng
2006.
Hausdorff Dimension of Ruptures for Solutions of a Semilinear Elliptic Equation with Singular Nonlinearity.
manuscripta mathematica,
Vol. 120,
Issue. 2,
p.
193.
Guo, Hongxia
Guo, Zongming
and
Li, Ke
2006.
Positive solutions of a semilinear elliptic equation with singular nonlinearity.
Journal of Mathematical Analysis and Applications,
Vol. 323,
Issue. 1,
p.
344.
JIANG, HUIQIANG
and
NI, WEI-MING
2007.
On steady states of van der Waals force driven thin film equations.
European Journal of Applied Mathematics,
Vol. 18,
Issue. 2,
p.
153.
Guo, Zongming
and
Wei, Juncheng
2007.
On the Cauchy problem for a reaction–diffusion equation with a singular nonlinearity.
Journal of Differential Equations,
Vol. 240,
Issue. 2,
p.
279.
Chou, Kai-Seng
and
Kwong, Ying-Chuen
2007.
Finite time rupture for thin films under van der Waals forces.
Nonlinearity,
Vol. 20,
Issue. 2,
p.
299.
Guo, Zongming
and
Hou, Songbo
2008.
Partial regularity for solutions of a nonlinear elliptic equation with singular nonlinearity.
Journal of Mathematical Analysis and Applications,
Vol. 340,
Issue. 2,
p.
806.
Ma, Li
and
Wei, J.C.
2008.
Properties of positive solutions to an elliptic equation with negative exponent.
Journal of Functional Analysis,
Vol. 254,
Issue. 4,
p.
1058.
Guo, Zongming
Ye, Dong
and
Zhou, Feng
2008.
Existence of singular positive solutions for some semilinear elliptic equations.
Pacific Journal of Mathematics,
Vol. 236,
Issue. 1,
p.
57.
Tsyganov, Eugene
2008.
Global existence and asymptotic convergence of weak solutions for the one-dimensional Navier–Stokes equations with capillarity and nonmonotonic pressure.
Journal of Differential Equations,
Vol. 245,
Issue. 12,
p.
3936.
Chou, Kai-Seng
and
Du, Shi-Zhong
2008.
Estimates on the Hausdorff Dimension of the Rupture Set of a Thin Film.
SIAM Journal on Mathematical Analysis,
Vol. 40,
Issue. 2,
p.
790.
Giacomelli, Lorenzo
2008.
Non-linear higher-order boundary value problems describing thin viscous flows near edges.
Journal of Mathematical Analysis and Applications,
Vol. 345,
Issue. 2,
p.
632.
Guo, Zongming
and
Peng, Xiaozhen
2009.
On the structure of positive solutions to an elliptic problem with a singular nonlinearity.
Journal of Mathematical Analysis and Applications,
Vol. 354,
Issue. 1,
p.
134.
Zhang, Yanyan
2009.
Counting the stationary states and the convergence to equilibrium for the 1-D thin film equation.
Nonlinear Analysis: Theory, Methods & Applications,
Vol. 71,
Issue. 5-6,
p.
1425.
Moulton, D.E.
and
Lega, J.
2009.
Reverse draining of a magnetic soap film — Analysis and simulation of a thin film equation with non-uniform forcing.
Physica D: Nonlinear Phenomena,
Vol. 238,
Issue. 22,
p.
2153.